# SDR SWAA2024071899350

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT 2024-376564<[01] REPLACED GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:143A7902; SHEET: 174; REV:-.  SEE INDIVIDUAL SIGNOFF BELOW; COMPLETED TASK CERTIFIED.
